# SDR AALA201809209038

- Difficulty date: September 18, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A321-231
- Aircraft serial: 6802
- Aircraft time: 9,637 hours, 3,675 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Abnormal
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. DOOR SLIDE BOTTLE PRESSURE WINDOW. R-4 DOOR PLASTIC COVER TO PRESSURE INDICATOR MISSING. REPLACED R4 SLIDE COVER PER AMM 25-62-44.
